# SDR HEEA2012021633127

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N412SM
- Make and model: Bell 412EP
- Aircraft serial: 36213
- Aircraft time: 6,733 hours
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 212030156115
- Condition: Chafed
- Location: Aft
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BULKHEAD, WAS FOUND CHAFED, COMMON TO AN EXISTING PANEL LATCH INSTALLATION.
